# SDR SIMA201906287003

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 35,127 hours, 32,137 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR AIR/GROUND FAIL.  CMC FAULT CODE 32-LGM14.  PERFORMED GVI OF ALL AIR/GROUND PROXIMITY SWITCHES AND AIR/GROUND OPS CHECK IAW AMM 32-63-00-700-801-A. OPS CHECKED GOOD. NO DISCREPANCIES NOTED.
